... pregnant, i was taken off of it and put on something else. after i gave birth, i was put back on it and the dose increased to 50mg. i have been experiencing;dramatic hair loss, daily bouts of dizziness and being very lightheaded. i have had other things happening that i am not sure if they are linked to the medication; my anxiety if off the chart, frequent stomach aches and diarhhea, tired all the time and feeling twitchy/itchy. can any of those issues be linked to atenolol too? it seems like whenever i have brought these things up with the doctor, i leave with more questions then answers
Hello hizzle3 & welcome to the site. Yes, these can be side effects of atenolol. You need to discuss this with your doctor. Do you take any allergy or cold meds to help with the symptoms? This would not be advisable. Please read the link below. Best wishes to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2010 • 2 answers
I currently take the following medications for high blood pressure. Perindoprol 2mg, Atenolol 50mg &
Posted 6 Aug 2011 • 1 answer
Posted 24 Dec 2011 • 3 answers
Posted 29 Dec 2012 • 1 answer
High Blood Pressure - I have been taking Atenolol for about 9 years, changing dosage at times due to
Posted 1 Apr 2013 • 2 answers